Local homology of groups of volume preserving diffeomorphisms. I
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 4, pp. 609-648.
@article{ASENS_1982_4_15_4_609_0,
     author = {McDuff, Dusa},
     title = {Local homology of groups of volume preserving diffeomorphisms. {I}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {609--648},
     publisher = {Elsevier},
     volume = {Ser. 4, 15},
     number = {4},
     year = {1982},
     doi = {10.24033/asens.1438},
     zbl = {0577.58005},
     mrnumber = {85i:58028},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1438/}
}
TY  - JOUR
AU  - McDuff, Dusa
TI  - Local homology of groups of volume preserving diffeomorphisms. I
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1982
DA  - 1982///
SP  - 609
EP  - 648
VL  - Ser. 4, 15
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1438/
UR  - https://zbmath.org/?q=an%3A0577.58005
UR  - https://www.ams.org/mathscinet-getitem?mr=85i:58028
UR  - https://doi.org/10.24033/asens.1438
DO  - 10.24033/asens.1438
LA  - en
ID  - ASENS_1982_4_15_4_609_0
ER  - 
%0 Journal Article
%A McDuff, Dusa
%T Local homology of groups of volume preserving diffeomorphisms. I
%J Annales scientifiques de l'École Normale Supérieure
%D 1982
%P 609-648
%V Ser. 4, 15
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1438
%R 10.24033/asens.1438
%G en
%F ASENS_1982_4_15_4_609_0
McDuff, Dusa. Local homology of groups of volume preserving diffeomorphisms. I. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 4, pp. 609-648. doi : 10.24033/asens.1438. http://www.numdam.org/articles/10.24033/asens.1438/

[1] A. Banyaga, Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique (Comm. Math. Helv., Vol. 53, 1978, pp. 174-227). | MR | Zbl

[2] R. E. Greene and K. Shiohama, Diffeomorphisms and Volume Preserving Embeddings of Non-Compact Manifolds (Trans. A.M.S., Vol. 255, 1979, pp. 403-414). | MR | Zbl

[3] A. Haefliger, Homotopy and Integrability, in : Manifolds, Amsterdam 1970 (Springer Lect. Notes, No. 197, 1971, pp. 133-163). | MR | Zbl

[4] J. C. Hausmann and D. Husemoller, Acyclic Maps (Enseign. Math., 1979). | MR | Zbl

[5] A. Krygin, Continuation of Diffeomorphisms Preserving Volume (Funct. Anal. and Appl., Vol. 5, 1971, pp. 147-150). | MR | Zbl

[6] J. Mather, The Vanishing of the Homology of Certain Groups of Homeomorphisms (Topology, Vol. 10, 1971, pp. 297-298). | MR | Zbl

[7] J. Mather, Integrability in Codimension 1 (Comm. Math. Helv., Vol. 48, 1973, pp. 195-233). | MR | Zbl

[8] D. Mcduff, Foliations and Monoids of Embeddings, in : Geometric Topology, Cantrell, Academic Press, 1979, pp. 429-444. | MR | Zbl

[9] D. Mcduff, The Homology of Some Groups of Diffeomorphisms (Comm. Math. Helv., Vol. 55, 1980, pp. 97-129). | MR | Zbl

[10] D. Mcduff, On groups of Volume Preserving Diffeomorphisms and Foliations with Transverse Volume Form (Proc. London Math. Soc., (3), Vol. 43, 1981, pp. 295-320). | MR | Zbl

[11] D. Mcduff, On Tangle Complexes and Volume Preserving Diffeomorphisms of Open 3-Manifolds (Proc. London Math. Soc., (3), Vol. 43, 1981, pp. 321-333). | MR | Zbl

[12] G. Rousseau, Difféomorphisms d'une variété symplectique non-compacte (Comm. Math. Helv., Vol. 53, 1978, pp. 622-633). | MR | Zbl

[13] G. B. Segal, Classifying Spaces Related to Foliations (Topology, Vol. 17, 1978, pp. 367-382). | MR | Zbl

[14] S. Smale, Diffeomorphisms of the 2-sphere (Proc. A.M.S., Vol. 10, 1959, pp. 621-626). | MR | Zbl

[15] W. Thurston, Foliations and Groups of Diffeomorphisms (Bull. A.M.S., 80, 1974, pp. 304-307). | MR | Zbl

[16] W. Thurston, On the Structure of the Group of Volume Preserving Diffeomorphisms, Preprint c. 1973.

[17] J. Mather, Foliations and Local Homology of Groups of diffeomorphisms (Proc. Int. Congr. Math., Vancouver, 1974, Vol. 2, pp. 35-37). | MR | Zbl

Cited by Sources: